# SDR EIA2007177

- Difficulty date: September 5, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 107,817 hours, 28,368 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1580-1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1580-1600 RBL 11 TO RBL 11 SEAT TRACK FOUND CRACKED.  MAIN DECK BS 1580-1600 RBL 11 TO RBL 11 SEAT TRACK REPAIRED AS PER 51-30-02.
